Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Trying to conceive, on metformin for pcod, have excessive sleepiness, brown discharge, negative pregnancy test. Conclusion?

hi,i got my last period in june22nd and i having pcod also i am taking metformin everyday like 4months..we are trying to conceive from 7 months .but i dont understand from 2-3 days i am feeling sleepy in day time even i complite my sleep then also i feel slepy.and i took a pregnancy test but that test given me negative result day before yesterday?today when i urinating then brown dishcharge came out i thought may be my mesturation coming out ,but still it doesent came.then what is the reason?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Metformin is tried for induction of ovulation in PCOD either in combination with clomiphene or alone as a secondary line drug when clomiphene fails or sometimes as the first choice. Yet, it does not essentially correct the entire problem as such. So, when you are on treatment for infertility you need to have yourself continuously monitored for hormones apart from getting scans done. Sometimes you may need additional supplementation apart from drugs inducing ovulation. I suggest you should get a checkup done as it seems that you are having spotting. Take care.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor